# SDR UIEA2020123002630

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 104,172 hours, 20,240 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM 1 INOPERABLE "WXR FAILED" MESSAGE.  NO STATUS MESSAGE FOUND.  PERFORMED WX RADAR AND TEST AND OPERATIONS CHECK, IAW AMM 34-43-00 AND FOUND ALL SATISFACTORY.
